| Catalog Number |
6260-9-032 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Foreign Body Reaction (1868)
| Date of Event |
07/18/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
Event or Problem Description
It was reported by counsel that claimant underwent right tha on (b)(6) 2012 and was implanted with an lfit v40 femoral head and accolade tmzf hip stem.Her right hip was revised on (b)(6) 2022 allegedly due to elevated metal ions and mri findings consistent with adverse local tissue reaction.